# SDR AALA990030

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6822
- Make and model: Boeing 727223
- Aircraft serial: 19700
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CARGO DOOR AFT CUTOUT WEB CRACKED 13 INCHES FROM LOWER END OF CUTOUT BEHIND SEAL RETAINER STATION 620.  CUTOUT CRACK AND INSTALLED FILLER AND DOUBLER PER SRM 51-40-2 FIG 1, USED 7075 T6 MATERIAL, .071 FILLER, .080 DOUBLERS, .1875 FIRST OVER HI-LOCKS, 45 FASTENERS 13 ROWS.  (M)
